MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During returned device evaluation, a reportable malfunction was discovered.Complaint confirmed.Upon visual inspection, it was noted that the anchor of the device was missing.It was also noted that the screw was broken.The method used to prepare the bone as well as the bone quality encountered were not provided.The cause of this remains undetermined.
 
Event or Problem Description
It was reported that during a shoulder arthroscopy the implant could not be anchored.According to the surgeon there was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.During returned device evaluation, a reportable malfunction was discovered.

Brand Name
BIO-COMP SWIVELOCK C, CLD 5.5X19.1MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key15788267
Report Number1220246-2022-05744
Device Sequence Number5329248
Product Code MAI
UDI-Device Identifier00888867097919
UDI-Public00888867097919
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K203495
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2024
Device Model NumberBIO-COMP SWIVELOCK C, CLD 5.5X19.1MM
Device Catalogue NumberAR-2323BCC-1
Device Lot Number12320724
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2022
Initial Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown